# SDR FDEA201301230166

- Difficulty date: January 23, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828620300
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE AT SCALLOP REMOVED CLEVIS ADAPTER BETWEEN SEAT TRACK 2R & 3R AT FR 54.2 IAW SRM 51-72-10   MATCH DRILLED REAMED NEW CLEVIS ADAPTER IAW SRM 51-40-44. INSTALLED NEW CLEVIS ADAPTER BETWEEN SEAT TRACK 2R & 3R AT FR 54.2 IAW A310-200 SRM 51-72-10. TOP COATED FASTENERS IAW  SRM 51-75-10. APPLIED CPC TO REPAIR AREA IAW SRM 51-23-00.
